Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Can birth control pill cause severe lower back pain ?

I am 19 years old i have the birth control implanon in my left arm. i got it in february 2009 due to be removed february 2012. i was told that i wouldn t have a period but i started having them about every 6 months, now i am having them monthly. in october of last year i had severe pain in my lower right side. i was admitted into the hospital and they found nothing but a severe UTI. this pain came back again in may of this year. i am not due for a period again for 2 more weeks and i am having severe lower back pain all i can do is cry. it even hurts down into my upper legs. could this be caused by my birth control implanon? furthurmore, could i have ovarian cysts?
Asked On : Fri, 5 Aug 2011
Answers:  1 Views:  516
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to health care magic.
Your period is delayed by 2 wks with low back pain. So better to do a USG whole abdomen to rule out underlying pathology.
Do light exercise and avoid stress.
Show the usg findings and then consult.

For more suggestion,mail
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor